Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""0365252"" wg kryterium: JN


Tytuł :
ASYMPTOTIC DISTRIBUTIONS OF HIGH-DIMENSIONAL DISTANCE CORRELATION INFERENCE.
Autorzy :
Gao L; Data Sciences and Operations Department, Marshall School of Business, University of Southern California.
Fan Y; Data Sciences and Operations Department, Marshall School of Business, University of Southern California.
Lv J; Data Sciences and Operations Department, Marshall School of Business, University of Southern California.
Shao QM; Department of Statistics and Data Science, Southern University of Science and Technology.; Department of Statistics, The Chinese University of Hong Kong.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2021 Aug; Vol. 49 (4), pp. 1999-2020. Date of Electronic Publication: 2021 Sep 29.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
BOOSTED NONPARAMETRIC HAZARDS WITH TIME-DEPENDENT COVARIATES.
Autorzy :
Lee DKK; Goizueta Business School and Department of Biostatistics & Bioinformatics, Emory University.
Chen N; Rotman School of Management, University of Toronto.
Ishwaran H; Division of Biostatistics, University of Miami.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2021 Aug; Vol. 49 (4), pp. 2101-2128. Date of Electronic Publication: 2021 Sep 29.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
A SHRINKAGE PRINCIPLE FOR HEAVY-TAILED DATA: HIGH-DIMENSIONAL ROBUST LOW-RANK MATRIX RECOVERY.
Autorzy :
Fan J; Department of Operations Research and Financial Engineering, Princeton University, Princeton, NJ 08544.
Wang W; Department of Operations Research and Financial Engineering, Princeton University, Princeton, NJ 08544.
Zhu Z; Department of Operations Research and Financial Engineering, Princeton University, Princeton, NJ 08544.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2021 Jun; Vol. 49 (3), pp. 1239-1266. Date of Electronic Publication: 2021 Aug 09.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
ANALYSIS OF "LEARN-AS-YOU-GO" (LAGO) STUDIES.
Autorzy :
Nevo D; Department of Statistics and Operations Research, Tel Aviv University.
Lok JJ; Department of Mathematics and Statistics, Boston University.
Spiegelman D; Department of Biostatistics and Center for Methods on Implementation and Prevention Science (CMIPS), Yale School of Public Health.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2021 Apr; Vol. 49 (2), pp. 793-819. Date of Electronic Publication: 2021 Apr 02.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
AVERAGE TREATMENT EFFECTS IN THE PRESENCE OF UNKNOWN INTERFERENCE.
Autorzy :
Sävje F; Yale University.
Aronow P; Yale University.
Hudgens M; University of North Carolina, Chapel Hill.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2021 Apr; Vol. 49 (2), pp. 673-701. Date of Electronic Publication: 2021 Apr 02.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
ASYMPTOTICALLY INDEPENDENT U-STATISTICS IN HIGH-DIMENSIONAL TESTING.
Autorzy :
He Y; Department of Statistics, University of Michigan.
Xu G; Department of Statistics, University of Michigan.
Wu C; Department of Statistics, Florida State University.
Pan W; Division of Biostatistics, School of Public Health, University of Minnesota.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2021 Feb; Vol. 49 (1), pp. 154-181. Date of Electronic Publication: 2021 Jan 29.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
ASYMMETRY HELPS: EIGENVALUE AND EIGENVECTOR ANALYSES OF ASYMMETRICALLY PERTURBED LOW-RANK MATRICES.
Autorzy :
Chen Y; Princeton University.
Cheng C; Stanford University.
Fan J; Princeton University.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2021 Feb; Vol. 49 (1), pp. 435-458. Date of Electronic Publication: 2021 Jan 29.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
TEST OF SIGNIFICANCE FOR HIGH-DIMENSIONAL LONGITUDINAL DATA.
Autorzy :
Fang EX; Department of Statistics, the Pennsylvania State University, University Park, PA 16802-2111, USA.
Ning Y; Department of Statistics and Data Science, Cornell University, Ithaca, NY 14850, USA.
Li R; Department of Statistics, the Pennsylvania State University, University Park, PA 16802-2111, USA.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2020 Oct; Vol. 48 (5), pp. 2622-2645. Date of Electronic Publication: 2020 Sep 19.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
ENTRYWISE EIGENVECTOR ANALYSIS OF RANDOM MATRICES WITH LOW EXPECTED RANK.
Autorzy :
Abbe E; PACM and Department of EE, Princeton University, Princeton, NJ 08544, USA.
Fan J; Department of ORFE, Princeton University, Princeton, NJ 08544, USA.
Wang K; Department of ORFE, Princeton University, Princeton, NJ 08544, USA.
Zhong Y; Department of ORFE, Princeton University, Princeton, NJ 08544, USA.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2020 Jun; Vol. 48 (3), pp. 1452-1474. Date of Electronic Publication: 2020 Jul 17.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
A UNIFIED STUDY OF NONPARAMETRIC INFERENCE FOR MONOTONE FUNCTIONS.
Autorzy :
Westling T; Center for Causal Inference, University of Pennsylvania.
Carone M; Department of Biostatistics, University of Washington.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2020 Apr; Vol. 48 (2), pp. 1001-1024. Date of Electronic Publication: 2020 May 26.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
CONSISTENT SELECTION OF THE NUMBER OF CHANGE-POINTS VIA SAMPLE-SPLITTING.
Autorzy :
Zou C; Institute of Statistics and LPMC, Nankai University, Tianjin 300071, China .
Wang G; Institute of Statistics and LPMC, Nankai University, Tianjin 300071, China .
Li R; Department of Statistics, and The Methodology Center, The Pennsylvania State University, University Park, PA 16802-2111, USA .
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2020 Feb; Vol. 48 (1), pp. 413-439. Date of Electronic Publication: 2020 Feb 17.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Distributed estimation of principal eigenspaces.
Autorzy :
Fan J; Department of Operations Research and Financial Engineering Princeton University.
Wang D; Department of Operations Research and Financial Engineering Princeton University.
Wang K; Department of Operations Research and Financial Engineering Princeton University.
Zhu Z; Department of Operations Research and Financial Engineering Princeton University.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2019 Dec; Vol. 47 (6), pp. 3009-3031. Date of Electronic Publication: 2019 Oct 31.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
TEST FOR HIGH DIMENSIONAL CORRELATION MATRICES.
Autorzy :
Zheng S; KLAS and School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin, China .
Cheng G; School of Economics and Statistics, Guangzhou University, Guangzhou, China .
Guo J; KLAS and School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin, China .
Zhu H; Department of Biostatistics, The University of North Carolina at Chapel Hill Chapel Hill, NC, USA .
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2019 Oct; Vol. 47 (5), pp. 2887-2921. Date of Electronic Publication: 2019 Aug 03.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
EIGENVALUE DISTRIBUTIONS OF VARIANCE COMPONENTS ESTIMATORS IN HIGH-DIMENSIONAL RANDOM EFFECTS MODELS.
Autorzy :
Zhou F; Department of Statistics and Data Science, Yale University, 24 Hillhouse Avenue, New Haven, CT 06511, .
Johnstone IM; Department of Statistics, Stanford University, 390 Serra Mall, Stanford, CA 94305, .
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2019 Oct; Vol. 47 (5), pp. 2855-2886. Date of Electronic Publication: 2019 Aug 03.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
LINEAR HYPOTHESIS TESTING FOR HIGH DIMENSIONAL GENERALIZED LINEAR MODELS.
Autorzy :
Shi C; Department of Statistics, North Carolina State University, Raleigh, NC 27695-8203, USA.
Song R; Department of Statistics, North Carolina State University, Raleigh, NC 27695-8203, USA.
Chen Z; Department of Statistics, and The Methodology Center, the Pennsylvania State University, University Park, PA 16802-2111, USA.
Li R; Department of Statistics, and The Methodology Center, the Pennsylvania State University, University Park, PA 16802-2111, USA.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2019 Oct; Vol. 47 (5), pp. 2671-2703. Date of Electronic Publication: 2019 Aug 03.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
ON TESTING CONDITIONAL QUALITATIVE TREATMENT EFFECTS.
Autorzy :
Shi C; Department of Statistics, North Carolina State University, Raleigh, NC 27695.
Song R; Department of Statistics, North Carolina State University, Raleigh, NC 27695.
Lu W; Department of Statistics, North Carolina State University, Raleigh, NC 27695.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2019 Aug; Vol. 47 (4), pp. 2348-2377. Date of Electronic Publication: 2019 May 21.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
A ROBUST AND EFFICIENT APPROACH TO CAUSAL INFERENCE BASED ON SPARSE SUFFICIENT DIMENSION REDUCTION.
Autorzy :
Ma S; DEPARTMENT OF STATISTICS, UNIVERSITY OF CALIFORNIA, RIVERSIDE, RIVERSIDE, CALIFORNIA 92521, USA.
Zhu L; CENTER FOR APPLIED STATISTICS, INSTITUTE OF STATISTICS AND BIG DATA, RENMIN UNIVERSITY OF CHINA, BEIJING 100872, CHINA.
Zhang Z; DEPARTMENT OF STATISTICS, UNIVERSITY OF CALIFORNIA, RIVERSIDE, RIVERSIDE, CALIFORNIA 92521, USA.
Tsai CL; GRADUATE SCHOOL OF MANAGEMENT, UNIVERSITY OF CALIFORNIA, DAVIS, DAVIS, CALIFORNIA 95616, USA.
Carroll RJ; DEPARTMENT OF STATISTICS, TEXAS A&M UNIVERSITY, COLLEGE STATION, TEXAS 77843, USA.; SCHOOL OF MATHEMATICAL SCIENCES, UNIVERSITY OF TECHNOLOGY, SYDNEY, BROADWAY NSW 2007, AUSTRALIA.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2019 Jun; Vol. 47 (3), pp. 1505-1535. Date of Electronic Publication: 2019 Feb 13.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
NONPARAMETRIC TESTING FOR MULTIPLE SURVIVAL FUNCTIONS WITH NON-INFERIORITY MARGINS.
Autorzy :
Chang HW; Institute of Statistical Science, Academia Sinica, 128 Academia Road, Section 2, Nankang, Taipei 11529, Taiwan (R.O.C.).
McKeague IW; Department of Biostatistics, Columbia University, 722 West 168th Street, New York, NY 10032, U.S.A.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2019 Feb; Vol. 47 (1), pp. 205-232. Date of Electronic Publication: 2018 Nov 30.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
FEATURE ELIMINATION IN KERNEL MACHINES IN MODERATELY HIGH DIMENSIONS.
Autorzy :
Dasgupta S; The University of North Carolina at Chapel Hill.
Goldberg Y; University of Haifa.
Kosorok MR; The University of North Carolina at Chapel Hill.
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2019 Feb; Vol. 47 (1), pp. 497-526.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
SPECTRAL METHOD AND REGULARIZED MLE ARE BOTH OPTIMAL FOR TOP- K RANKING.
Autorzy :
Chen Y; Department of Electrical Engineering, Princeton University Princeton, New Jersey 08544, .
Fan J; School of Data Science, Fudan University, Shanghai, China, and, Department of Operations Research &, Financial Engineering, Princeton, University, Princeton New Jersey 08544, .
Ma C; Department of Operations Research &, Financial Engineering, Princeton University, Princeton, New Jersey 08544, .
Wang K; Department of Operations Research &, Financial Engineering, Princeton University, Princeton, New Jersey 08544, .
Pokaż więcej
Źródło :
Annals of statistics [Ann Stat] 2019; Vol. 47 (4), pp. 2204-2235. Date of Electronic Publication: 2019 May 21.
Typ publikacji :
Journal Article
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies